Alert archive / Montana / Wind Chill Advisories in 2008
Wind Chill Advisory 1, NWS Missoula, MT
NWS Missoula, MT issued this wind chill advisory at Jan 19, 2008, 2:29 PM MST for 7 counties in Montana. It took effect at Jan 20, 2008, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 19, 2008, 2:29 PM MST (21:29 UTC)
- In effect from
- Jan 20, 2008, 5:00 AM MST
- Expired
- Jan 20, 2008, 4:58 AM MST
- In force
- Issued by
- NWS Missoula, MT
Counties Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 44 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind chill advisory went out at Jan 19, 7:38 AM MST, 6 hours 51 minutes earlier.
Area forecast discussion, Jan 19, 7:38 AM MST, 6 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MISSOULA MT
738 AM MST SAT JAN 19 2008
.UPDATE...FORECAST WILL BE UPDATED TO ADJUST TIMINGS OF WINTER
WEATHER PRODUCTS.
&&
.DISCUSSION...PRE-FRONTAL SNOW THAT SET UP OVER MISSOULA AND BUTTE HAS
ENDED FOR THE TIME BEING THIS MORNING. SINCE THIS DIDNT SET UP
OVER NORTHWEST MONTANA...WILL PUSH BACK ADVISORIES FOR THESE AREAS
UNTIL THIS AFTERNOON. WILL ALSO ADD FOG TO AREAS EFFECTED BY IT
THIS MORNING. FOG SHOULD DISSIPATE BY LATE MORNING.
&&
.AVIATION...A STRONG ARCTIC SYSTEM WILL BEGIN TO PUSH IN THIS AFTERNOON
OVER NORTHWEST MONTANA AND THIS EVENING IN SOUTHWEST AND WEST
CENTRAL MONTANA. THIS WILL CAUSE CEILINGS AND VISIBILITIES TO DROP
THROUGH THE AS PRECIPITATION INCREASES. STRONG NORTHEAST WINDS
WILL DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS WESTERN
MONTANA. MOUNTAIN AND PASS OBSCURATIONS AND GUSTY WINDS ALONG THE
CONTINENTAL DIVIDE ARE ALSO EXPECTED SATURDAY.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 11 AM MST
SUNDAY FOR BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE
REGION.
SNOW ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM MST SUNDAY FOR
BITTERROOT/SAPPHIRE MOUNTAINS.
SNOW AND BLOWING SNOW ADVISORY FROM 2 PM THIS AFTERNOON TO 5 AM
MST SUNDAY FOR KOOTENAI/CABINET REGION-LOWER CLARK FORK
REGION.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 11 AM MST
SUNDAY FOR MISSOULA/BITTERROOT VALLEYS.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM MST
SUNDAY FOR FLATHEAD/MISSION VALLEYS.
WINTER STORM WARNING FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY
FOR WEST GLACIER REGION.
ID...SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY FOR
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS.
SNOW AND BLOWING SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM
PST SUNDAY FOR LOWER HELLS CANYON/SALMON RIVER REGION-
OROFINO/GRANGEVILLE REGION.
&&
UPDATE...STEGEMILLER
AVIATION...FOSTER/RPNHazardous weather outlook, Jan 18, 2:42 PM MST, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 242 PM MST FRI JAN 18 2008 IDZ007-008-191200- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 142 PM PST FRI JAN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT CLOUDS WILL BE INCREASING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN IMPRESSIVE WEATHER SYSTEM DIGGING SOUTH ACROSS THE PACIFIC NORTHWEST SATURDAY WILL BRING LIGHT SNOW TO CENTRAL IDAHO SATURDAY. MODERATE SNOWFALL IS POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING AS AN ARCTIC FRONT PASSES THE AREA. NORTHEAST WINDS WILL BE INCREASING AS A VERY COLD AIR MASS SPILLS OVER THE CENTRAL IDAHO MOUNTAINS CREATING AREAS OF BLOWING SNOW SUNDAY MORNING. TEMPERATURES WILL REMAIN WELL BELOW NORMAL VALUES MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ009-010-191200- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- 242 PM MST FRI JAN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO ACTIVE WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN IMPRESSIVE WEATHER SYSTEM DIGGING SOUTH ACROSS THE PACIFIC NORTHWEST SATURDAY WILL BRING LIGHT SNOW TO LEMHI COUNTY. MODERATE SNOWFALL IS POSSIBLE SATURDAY NIGHT INTO SUNDAY OVER HIGHER TERRAIN. NORTHEAST WINDS WILL BE INCREASING AS AN ARCTIC AIR MASS SPILLS OVER THE MONTANA BORDER CREATING AREAS OF BLOWING SNOW SUNDAY...AND BITTERLY COLD WIND CHILLS SUNDAY NIGHT AND MONDAY. WINDS ARE EXPECTED DECREASE MONDAY...BUT VERY COLD AIR WILL REMAIN OVER THE AREA THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Wind Chill Advisories in Montana, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.